# SDR AALA201901229010

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 29,268 hours, 11,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD CABIN FLASHLIGHT FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00.  OPS CHECKED NORMAL.
